# SDR GTIA000052

- Difficulty date: January 28, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 3300 · Lighting System
- Part: Cover
- Condition: Loose
- Location: Rows 27
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLB - FLT 403 - EMERGENCY EXIT LIGHTING COVER CAME LOOSE FROM ROW 27.  INSTALLED COVER OK IAW MM 33-50-0.  (M)
